Existence results for a class of Dirichlet parametric boundary value problems with non smooth potential
Academic Article
Publication Date:
2015
Short description:
Existence results for a class of Dirichlet parametric boundary value problems with non smooth potential / Barletta, G.. - In: JOURNAL OF NONLINEAR AND CONVEX ANALYSIS. - ISSN 1345-4773. - 16:4(2015), pp. 597-613.
abstract:
We study the existence and multiplicity of nonnegative solutions for some parametric variational-hemivariational inequalities, driven by a possibly nonhomogeneous operator and involving a nonlinear term that may have critical growth. Our problem incorporates, as a special case the classical $p$-Laplacian with small perturbations.
Iris type:
1.1 Articolo in rivista
List of contributors:
Barletta, Giuseppina
Published in: